does ocella causes acne? I have used birth control pills before and I did not have a problem. Insurance keeps changing my meds. I do mail order.
My Acne Gets Better During my Period and Flares Up when I Start my Cycle of Ocella. Should I Stop?
Doctor Answers (1)
Acne flaring while on Ocella
While birth control pills generally improve acne, especially hormonal acne (e.g. jawline, flares before period, irregular periods etc), some pills make acne worse for reasons we don't understand. As with all pills, give it a 3 month trial to know for sure if this pill is not helping your acne, and then switch to something else.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.